Nausea, lightheadedness, dizziness and blurred vision after taking beta blockers. What should I do?
Hello, I am 33 years old male. I have been taking beta-blockers for migraine prevention. And I have been dealing with effects such as nausea, lightheadedness, dizziness, and blurred vision. I have been on first Sandomigran and then Metoprolol and have experienced all these side effects. Is there anyone who experienced the same? What should I do?
@uba Hello, Common side effects of beta-blockers are nausea vomiting, abdominal cramps diarrhea, and weight gain. There are other important side effects and serious adverse effects of this drug class that includes, blurred vision, insomnia, hair loss, disorientation, central nervous system (CNS) effects, and serious heart problems. Beta-blockers interact with several other drugs. Beta-blockers will slow your heart rate (pulse) and lower your blood pressure. If you are dizzy or feel like you might faint, sit or lie down right away. If you notice other effects not listed above, contact your doctor or pharmacist. Thanks!